# SDR REXA2022011900056

- Difficulty date: January 6, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313582
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE WATER ON STRINGER AND STRINGER SPLICE 24R FS 310 TO FS 394.	C/A: COMPLIED WITH STRINGER SPLICE REPAIR IAW CRJ 900 SRM 53-00-03-201-001-A02 SOLUTION 2 & 51-40-11-001-001-A01.
